MAUDE Adverse Event Report: Cordis US Corp. EXOSEAL; Device, Hemostasis, Vascular

Cordis US Corp. EXOSEAL; Device, Hemostasis, Vascular
Catalog Number EX700
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
As reported, the deployment button of a 7f exoseal vascular closure device (vcd) could not be pressed, and the plug could not be released.After removal from the patient, the plug had not detached from the exoseal vcd.Manual compression was used for hemostasis.There was no reported patient injury.A retrograde approach was used.There were no visible signs of device or package damage before use.The exoseal vascular closure device (vcd) was stored, inspected, handled, and prepared according to the instructions for use (ifu), with no abnormalities noted prior to use.No stent was present near the puncture site.No resistance, excessive force, or difficulty connecting the vcd to the vascular sheath introducer was reported.The sheath introducer was retracted until its hub engaged with the indicator wire cowling, locked against the handle assembly, and an audible click was heard.Agiography confirmed the suitability of the femoral artery and that the insertion angle of the vascular sheath introducer was 30¿45 degrees.The vessel diameter was confirmed to be greater than or equal to 5mm, with no obvious calcium deposition, plaque, stent, or stenosis greater than 50% observed at or near the puncture site.Pulsatile flow was observed from the bleed-back indicator, and the vcd and sheath introducer were retracted together until the indicator window turned solid black.The deployment button was not fully depressed and flush with the handle; whether excessive force was required to fully depress the button was not verified.Before use of the exoseal vcd, there was no evidence of a pre-existing hematoma, arteriovenous fistula, or pseudoaneurysm at the access site.The device will be returned for evaluation.
 
Additional Manufacturer Narrative
Additional information is pending and will be submitted within 30 days upon receipt.

Brand Name
EXOSEAL
Common Device Name
Device, Hemostasis, Vascular
Manufacturer (Section D)
Cordis US Corp.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
Cordis US Corp.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 32574
MX   32574
+011(786)3138372
MDR Report Key50842663
Report Number9616099-2026-01319
Device Sequence Number18707856
Product Code MGB
UDI-Device Identifier10705032058896
UDI-Public(01)10705032058896(17)270930(10)18519273
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P100013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberEX700
Device Lot Number18519273
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
unknown vascular sheath introducer
Patient SexMale